Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Child having fever, sore throat, cold. On Advil, Biaxin. Take both of them together?

Hi, My 5 year old son has been running a fever of approx. 102 everyday since saturday. hes been taking advil which brings down the fever until it wears off. He has cold symptoms but nothing major, other then the fever. Doctor said his throat is looking red and he has just had his first dose of the Biaxin which he is to take for the next 7 days. He was given Biaxin Dec.31 fir ear infection and completed that cycle. My question now is, 1) is he ok to take the Biaxin and advil(for the fever). 2) is it bad that he just finished a cycle of Biaxin and he is back on it 1 week later? Im very cautious of medications and just want to be sure he is ok to take the 2 of them together.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
hi there, your concern is very valid and let me assure you that advil and biaxin together ar e not harmful to your child.Prolonged course of antibiotics are definitely not good for anyone but then as your child is suffering from infection it needs to be given. To decrease the side effects of long term use of antibiotics you may also give your child probiotics along with the other tablets. It will help to maintain the normal flora of the GIT. Also give him plenty of fluids, some vitamin suppliments and healthy diet to overcome the weakness. Take care.
Answered: Sat, 19 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor